# SDR COMA0160906

- Difficulty date: November 15, 2001
- Submitted: November 20, 2001
- Operation: Air carrier
- Aircraft: N916CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7014
- Aircraft time: 19,587 hours, 18,553 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 601R330333
- Part serial: 94320H7945
- Condition: Cracked
- Location: L/H
- Part time: 12,818 hours, 12,715 cycles
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLIGHT #6363 - PILOTS SIDE WINDOW CRACKED DURING FLIGHT.REPLACED THE PILOTS SIDE WINDOW.
